MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP
Model Number 1119.0010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.It was reported that a revision surgery was needed to replace creo locking caps that migrated post operatively.The patient is a larger 60-year-old white male with an original construct of l5-s1 tlif on (b)(6) 2024.The revision surgery extended the construct from l2 to the pelvis on (b)(6) 2024.No new interbody implant was used.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace creo locking caps that migrated post operatively.

Brand Name
CREO
Common Device Name
CREO THREADED LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19843770
Report Number3004142400-2024-00157
Device Sequence Number20482439
Product Code MNH
UDI-Device Identifier00889095059496
UDI-Public00889095059496
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale
Patient RaceWhite